# SDR 20001204SH016

- Difficulty date: October 19, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N6837Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0467
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nose Gear
- Part time: 932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION OF THE NOSE GEAR AREA, MAINTENANCE DETERMINED THE NOSE GEAR DRAG WAS CRACKED AT THE AREA JUST AFT OF THE ACTUATOR ATTACH LUG.  MAINTENANCE REMOVED AND REPLACED THE DRAG BRACE AND RELEASED AIRCRAFT BACK TO SERVICE.  (X)
